# SDR 2007UALA00895

- Difficulty date: March 26, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 44,370 hours, 8,416 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 25G EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.  EEL FEEDER CABLE HAD FAULTY CONNECTION.  REPAIRED HARNESS PER GNMM 2-0-15-1. TESTED OK
